Volume 16, Issue 4
Simulated Annealing for the 0/1 Multidimensional Knapsack Problem

F. B. Qian and R. Ding

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 320-327

Full Article 0 7
  • Abstract

In this paper a simulated annealing (SA) algorithm is presented for the $0/1$ multidimensional knapsack problem. Problem-specific knowledge is incorporated in the algorithm description and evaluation of parameters in order to look into the performance of finite-time implementations of SA. Computational results show that SA performs much better than a genetic algorithm in terms of solution time, whilst having a modest loss of solution quality.

  • History

Published online: 2007-11

  • Keywords

  • AMS Subject Headings

  • Cited by